# SDR SWIA95551

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Part number: 3069001005
- Condition: Failed
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT ON OUTBD FLAP.  CONTROL FAULT WILL NOT RESET.  CHECKED CONNECTOR AT OUTBOARD ACTUATORS.  FOUND GOOD.  CYCLED FLAPS AND RECEIVED A CONTROL FAULT (INTERMITTENTLY) WITH OUTBOARD SEGMENTS FLASHING.  RESET USING OVERRIDE SWITCH.  SUSPECT BAD ANNUNICATOR PANEL.  REPLACED FLAP ANNUNCIATOR PANEL ASSEMBLY.  OPERATED FLAPS TEN TIMES.  OPS CKS GOOD.
